# SDR ASAA2023012301582

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 40,630 hours, 11,734 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11888
- Condition: Degraded
- Location: Lt Ram Air
- Part time: 49,291 hours, 20,810 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT "PACK" LIGHT ILLUMINATED ON PRESURIZATION PANEL PASSING FL180 DURING CLIMB. LIGHT EXTINGUSHED AFTER RUNNING QRH PROCEDURE WITH TRIP RESET APPROX 2 MIN LATER LEFT "PACK" LIGHT CAME ON AGAIN AND PACK WAS SHUT OFF PER QRH PROCEDURE - LIGHT REMAINED ILLUMIUATED. DUCT PRESSURE ON BOTH SIDES LOOKED NORMAL - APPROX 40 PSI - LEFT PACK TEMP SEEMED HIGH, COOLED AT CRUZE. GROUNDED - YES. FOUND LH RAM AIR INLET ACTUATOR OUT OF RIG AND ITS ROD END HAVING A LOT OF SLP BETWEEN IT AND ACTUATOR BODY REPLACED THE LH RAM AIR INLET ACTUATOR REF B737-800 AMM 21-51-21/401.
